my lower right side of my stomach hurts

Answers

1 Answers
1 Doctor agrees
10023207x1395014115
Dr. John A. Weeks answered:

I have a sharp sqeezing pain in my lower right side of my stomach and it hurts to pee and breath and it s making me wake up at night?

See doctor

Tender_abdomen
your symptoms could be from a kidney infection, kidney stone, or even appendicitis. None of these are things you can treat yourself. Please get checked ASAP
Sign Up

Get personalized answers from doctors!

1 Answers

Stomach ache from left side to right alternating feels like in back too goes away and comes back and gets better with bowl movement had for about week?

Constipation

Abdominal_pain
Constipation can frequently be painful. Try good OTC laxative such as senna and see if this takes care of the problem. If not, then you should be evaluated.
Sign Up

Get personalized answers from doctors!

Related to my lower right side of my stomach hurts:
1 Answers

Left side pain throbbing. stomach ache?

Left sided abd. pain

Causes of recurrent abdominal discomfort as described may be identified by first addressing signs/symptoms so as to localize the organ involved: vaginal discharge or bleeding, alteration in periods, pregnancy risk? Fever, nausea, vomiting, altered stool pattern, blood with stool, tenderness, distension? Painful urination, blood in urine? Recent trauma, herniations? Age? Gender? Other risk factors?
Sign Up

Get personalized answers from doctors!

2 Answers
Dr. Steve Kagan answered:

Can lying on one side relieve a stomach ache?

Maybe

Aches
Your stomach empties to the left...that's why laying on your left side can ease some types of stomach aches
Sign Up

Get personalized answers from doctors!

Related to my lower right side of my stomach hurts:
1 Answers

Side effects of omeprazole for stomach ache symptoms?

Mild

Omeprazole
Usually mild symptoms such as headache, nausea or diarrhea. Read the medication insert carefully.
Sign Up

Get personalized answers from doctors!

1 Answers
1 Doctor agrees
10014299x1386629211
Dr. Yusr Aboushaar answered:

Could stomach ache be a side effect of the hpv vaccine?

HPV S.E.

The most common side effects with GARDASIL are: • pain, swelling, itching, bruising, and redness at the injection site • headache • fever • nausea • dizziness • vomiting • fainting
Sign Up

Get personalized answers from doctors!

Related to my lower right side of my stomach hurts:
1 Answers
Dr. Richard Rafoth answered:

Stomach ache on the left side, did I take too much fiber?

Possibly

Sore
Too much fiber can lead to abdominal bloating and discomfort - so decrease the dose and see if the ache resolves.
Sign Up

Get personalized answers from doctors!

Related to my lower right side of my stomach hurts:
1 Answers
Dr. J Roberts answered:

Stomach ache in left side from the age of 13..... For last 2 years lot of gastric??

Hiatal hernia

Backache
Have you lost weight, or currently overweight? The esophageal hiatus (or hole in the diaphragm) stretches and does not recoil back post-stretch. This condition can permit reflux or GERD. You should have an EGD, a scope to assess for hiatal hernia, gastritis with H. pylori.
Sign Up

Get personalized answers from doctors!

Related to my lower right side of my stomach hurts:
1 Answers
1 Doctor agrees
10011913x1386633043
Dr. Erik Borncamp answered:

Constant stomach ache .. Cant hold down food , back and neck hurt all of the time . Whats wrong with me?

More info?

Open-uri20130410-19881-1yf3otl
The first thing one thinks of is gallbladder, ulcers, gastritis When do you get pain? what type? how long does it last? anything make it better? anything make it worse? does food affect the pain? Have you had any surgery ? how long has it been there? have u tried any medications? did they work? did you injure yourself? pulled muscle etc? See ur MD for an exam and possible studies
Sign Up

Get personalized answers from doctors!

Related to my lower right side of my stomach hurts:
1 Answers
Dr. Mary B. Engrav answered:

Stomach ache feels like if it were on fire and get cramps been two days now hurts really bad no pills are working

I'm

I'm not sure what pills you are taking for your abdominal pain. Common pills for a feeling of burning would include Tums, Rolaids, Zantac, Tagamet, or Pepcid. If you have not had relief from your medication then you need to see your doctor for an evaluation. You could have an early ulcer or a multitude of other abdominal problems. If you have vomiting, continued pain, light-headedness, blood in the stool, or can't eat and drink then you would have to go to the ER.
Sign Up

Get personalized answers from doctors!

Sign up to see more